# SDR ASAA0540723

- Difficulty date: December 5, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C229097
- Condition: Unknown
- Location: Fs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FRAME SHEAR TIE PREVIOUS BLEND.  REPAIRED OUT OF LIMITS SHEAR TIE PER B737-400 SRM 53-00-07 REPAIR.  (M)
